Manifolds of quasiconformal mappings and the nonlinear Beltrami equation

No Thumbnail Available
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
This publication is imported from Aalto University research portal.
View publication in the Research portal
View/Open full text file from the Research portal
Date
2019
Major/Subject
Mcode
Degree programme
Language
en
Pages
31
207-238
Series
JOURNAL D ANALYSE MATHEMATIQUE, Volume 139, issue 1
Description
Keywords
Other note
Citation
Astala , K , Clop , A , Faraco , D & Jääskeläinen , J 2019 , ' Manifolds of quasiconformal mappings and the nonlinear Beltrami equation ' , JOURNAL D ANALYSE MATHEMATIQUE , vol. 139 , no. 1 , pp. 207-238 . https://doi.org/10.1007/s11854-019-0059-x